# SDR UALA2012112806830

- Difficulty date: November 26, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,715 hours, 13,856 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS ARE DISLODGED AND HANGING LOOSE IN FIRST CLASS.  RE-SECURED EMERGENCY ESCAPE LIGHTS, OPS CHECK OKAY.
